Hail, Kiowa
- When
- August 1, 5:15 PM MST to 5:20 PM MST
- Where
- Kiowa County, 4.15 mi S of Sheridan Lake
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 38.410, -102.290
Severe storms produced wind damage across eastern Kiowa County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
Severe storms produced wind damage across eastern Kiowa County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Aug 1, 2:44 PM MST, 2 hours 31 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 344 PM MDT THU AUG 1 2013 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 342 PM MDT THU AUG 1 2013 CURRENTLY...SHORTWAVE TROUGH AND UPPER VORT MAX ARE CURRENTLY EJECTING EASTWARD ACROSS COLORADO...WHILE A SECONDARY WAVE MOVES NORTHWARD OUT OF NEW MEXICO INTO SOUTHERN COLORADO. RADAR INDICATES WIDESPREAD CONVECTION OVER THE MOUNTAIN AREAS AND SPREADING EAST INTO THE I-25 CORRIDOR. TEMPERATURES HAVE BEEN WARM WITH UPPER 80S TO LOWER 90S FOR THE PLAINS. THROUGH TONIGHT...MODELS HAVING A HARD TIME WITH THIS UPPER LEVEL DISTURBANCE AND THE AMOUNT OF CONVECTION FIRING ACROSS THE REGION. THE LATEST RAP AND HRRR SEEM TO HAVE A BETTER HANDLE WITH THE LATEST RUNS WITH CONVECTION SPREADING EAST ACROSS THE PLAINS THROUGH THE EVENING HOURS. DEW POINTS IN THE UPPER 50S AND PWAT VALUES APPROACHING AN INCH HAVE LED TO LOCALLY HEAVY RAINFALL WITH THESE THUNDERSTORMS. OF CONCERN ARE AREA BURN SCARS...WHICH COULD SEE LOCALIZED FLASH FLOODING WITH ANY HEAVY CELLS THAT MOVE OVER THEM. WHILE THE WEST FORK COMPLEX HAS ONLY SEEN LIGHT PRECIP SO FAR TODAY...THE UPPER DISTURBANCE MOVING NORTH OUT OF NEW MEXICO SHOULD PROVIDE ENHANCED LIFT AND CONTINUED THREAT FOR HEAVY RAINFALL THROUGH THIS EVENING. NOT MUCH OF A SEVERE WEATHER THREAT ACROSS THE PLAINS THIS EVENING. THERE COULD BE SOME DIME TO PENNY SIZE HAIL WITH THE STRONGEST CELLS...ESPECIALLY SOUTH OF HIGHWAY 50 THROUGH ABOUT 9PM TONIGHT. EXPECT MOST ACTIVITY TO SHIFT EAST WITH THE UPPER WAVE AFTER MIDNIGHT WITH SHOWER AND THUNDERSTORM ACTIVITY COMING TO AN END THROUGH FRIDAY MORNING. THE EXCEPTION WILL BE THE SAN JUAN RANGE WHERE THE EJECTING UPPER DISTURBANCE WILL LIKELY KEEP THUNDERSTORMS GOING INTO FRIDAY MORNING. FRIDAY...THE UPPER LEVEL DISTURBANCE OUT OF NEW MEXICO WILL TRACK INTO SOUTHWEST KANSAS BY FRIDAY AFTERNOON WHILE A WEAK BOUNDARY SHIFTS SOUTH INTO THE PLAINS. DRIER AIR AND SUBSIDENCE BEHIND THE DEPARTING WAVE SHOULD LIMIT THUNDERSTORM ACTIVITY TO THE MOUNTAIN AREAS...AND NEAR THE NEW MEXICO BORDER. THE MAIN THREATS WILL CONTINUE TO BE LOCALIZED HEAVY RAINFALL AND LIGHTNING. GIVEN THE DECREASE IN MOISTURE...THE FLASH FLOOD RISK WILL LIKELY BE MINIMAL OVER THE WEST FORK COMPLEX...BUT ANY CELLS THAT DO MOVE OVER THE BURN SCAR COULD PRODUCE A QUICK BURST OF RAINFALL. TEMPERATURES WILL REMAIN WARM WITH AFTERNOON HIGHS IN THE MID TO UPPER 90S ACROSS THE LOWER ELEVATIONS. MOZLEY .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 342 PM MDT THU AUG 1 2013 ...SUMMER MONSOON WILL STICK AROUND FOR A WHILE... ALL IN ALL...GOOD NEW IN THE WEATHER DEPARTMENT...THE SUMMER MONSOON LOOKS ALIVE AND WELL THROUGH AT LEAST NEXT WEEK. THERE WILL BE WETTER DAYS AND DRIER DAYS...BUT THE MONSOON PLUME WILL GENERALLY REMAIN OVER COLORADO. NOT EVERYONE WILL GET RAIN EVERYDAY...SUMMER CONVECTION IS PRETTY MUCH ALWAYS HIT OR MISS. BUT...OVER TIME...MOST WILL GET THERE SHARE OF THE MONSOON...MAYBE ONLY 1 DAY IN THE NEXT 7...MAYBE 2 DAYS...MAYBE EVEN 3 DAYS OR MORE. BUT...THE SHOWERS WILL BE AROUND...AND THE HUMIDITIES WILL BE UP...ALL GOOD FOR COLORADO. WELL...MAYBE NOT SO GOOD FOR THE BURN SCAR AREAS...OF COURSE. FRIDAY LOOKS A BIT DRIER...BUT STILL MOIST ENOUGH FOR ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE AREA...ESPECIALLY MOUNTAINS AND RIDGES. SATURDAY CONTINUES TO LOOK LIKE A GOOD CHANCE OF SHOWERS OVER MOST OF THE AREA...BUT ESPECIALLY FOR THE EASTERN MOUNTAINS AND PLAINS. A SIGNIFICANT SURFACE BOUNDARY IS STILL POISED TO MOVE THROUGH THE EASTERN PLAINS THIS DAY AND INTERACT WITH THE MONSOON PLUME...TO PRODUCE MORE WIDESPREAD PRECIPITATION THAN TYPICAL. WITH THE GREATER NUMBER OF SHOWERS AROUND...AND THE GREATER LIFTING PROVIDED BY THE SURFACE BOUNDARY...THIS WILL INCREASE THE HEAVY RAIN POTENTIAL AT ANY ONE LOCATION THIS DAY. SO...THE BURN SCAR FLASH FLOOD THREAT WILL BE UP. SUNDAY LOOKS A BIT DRIER...BUT STILL MOIST ENOUGH FOR CONVECTION...ESPECIALLY MOUNTAINS AND RIDGES AGAIN. LATER MONDAY THROUGH THE REMAINDER OF THE WEEK CONTINUES TO LOOK INTERESTING WITH THE CHANCES FOR AFTERNOON AND NIGHTLY SHOWERS AND THUNDERSTORMS GOING UP THROUGH THE PERIOD. STARTING MONDAY NIGHT...A SERIES OF SURFACE BOUNDARIES WILL START TO MOVE THROUGH THE EASTERN HALF OF THE FORECAST AREA. THESE BOUNDARIES WILL BE TIED TO A SLOWLY MOVING BROAD UPPER LEVEL TROUGH DROPPING SOUTHWARD THROUGH THE NORTHERN PLAINS DURING THE PERIOD. THE JET STREAM ON THE SOUTH SIDE OF THIS TROUGH WILL TEND TO SEND SURFACE BOUNDARIES SOUTH THROUGH THE PLAINS ON A REGULAR BASIS...THUS...INCREASING THE AMOUNT OF LOW LEVEL UPSLOPE FLOW OVER THE EAST. THE INCREASED LIFTING OF THE AIR ASSOCIATED WITH THE UPSLOPE COMBINED WITH A STRONG MONSOON PRESENCE WILL SET THE STAGE FOR REPEATED ROUNDS OF SHOWERS...HEAVY AT TIMES...THROUGH THE PERIOD. IF CURRENT FORECASTS VERIFY...THE BURN SCAR AREAS WILL LIKELY NEED TO BE ON HIGH ALERT MOST OF NEXT WEEK. LW && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 342 PM MDT THU AUG 1 2013 KALS...WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS IMPACTING THE MOUNTAIN AREAS AROUND THE SAN LUIS VALLEY...WITH SEVERAL CELLS MOVING IN AND AROUND THE TERMINAL. THIS ACTIVITY SHOULD PERSIST THROUGH MUCH OF THE EVENING...THROUGH AT LEAST 08Z TONIGHT. REDUCED VIS AND CIGS ARE LIKELY TO IFR CONDITION. DRIER CONDITIONS ARE FORECAST TO MOVE INTO THE SAN LUIS VALLEY BY FRIDAY MORNING. KCOS AND KPUB...BAND OF SPOTTY THUNDERSTORMS IN A LINE FROM KCOS TO SOUTH OF KPUB IS MOVING EAST. FOR NOW IT LOOKS LIKE BOTH TERMINALS WILL JUST HAVE CELLS IN THE VICINITY. IT IS POSSIBLE THAT A CELL WILL MOVE OVER THE TERMINALS THROUGH THIS EVENING WITH REDUCED VIS AND CIGS POSSIBLE IF THEY DO. KPUB WILL HAVE THE BEST CHANCE OF SEEING THUNDERSTORMS THROUGH 02Z. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 PM MDT THIS EVENING FOR COZ067-068. && SHORT TERM...MOZLEY LONG TERM...LW AVIATION...MOZLEY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1128 AM MDT THU AUG 1 2013 COZ058>089-093>099-021730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1128 AM MDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT LOCALLY HEAVY RAIN CAPABLE OF CAUSING FLASH FLOODING OVER THE WEST FORK COMPLEX BURN SCAR WILL BE POSSIBLE THROUGH MIDNIGHT. OVER THE REMAINDER OF THE MOUNTAINS AND VALLEYS...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH LOCALLY HEAVY RAINFALL POSSIBLE. ACROSS THE PLAINS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL ARE EXPECTED THIS AFTERNOON AND EVENING. WIND GUSTS TO 45 MPH AND HAIL UP TO THE SIZE OF PENNIES WILL BE POSSIBLE. ISOLATED HEAVY RAIN WILL ALSO BE POSSIBLE. ALL STORMS TODAY WILL BE CAPABLE OF DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH DAY...PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS. STORMS WILL BE MORE ISOLATED DURING THE OVERNIGHT HOURS. MAIN THREATS FROM THESE STORMS WILL BE FREQUENT LIGHTNING...LOCALLY GUSTY WINDS...AND SMALL HAIL. HEAVY RAINFALL AND THE POTENTIAL FOR LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT...ESPECIALLY FOR FLOOD PRONE AREAS SUCH AS THE RECENT BURN SCARS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THROUGH TONIGHT FOR AREAS IN AND NEAR THE WEST FORK COMPLEX BURN SCAR AND THE EASTERN PLAINS. 88/88
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 348 PM MDT THU AUG 1 2013 COZ088-094-012215- EASTERN LAS ANIMAS COUNTY-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 348 PM MDT THU AUG 1 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF TRINCHERA TO 12 MILES WEST OF KIM...WHICH WAS MOVING TOWARD THE NORTHEAST AT 20 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL LAS ANIMAS COUNTY. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 439 PM MDT THU AUG 1 2013 COZ097-012315- LAS ANIMAS VICINITY/BENT COUNTY- 439 PM MDT THU AUG 1 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN BENT COUNTY IN SOUTHEAST COLORADO... AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES EAST OF HIGBEE...OR 24 MILES SOUTHEAST OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 25 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL BENT COUNTY. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 517 PM MDT THU AUG 1 2013 COZ097-012345- LAS ANIMAS VICINITY/BENT COUNTY- 517 PM MDT THU AUG 1 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL AND NORTHEAST BENT COUNTY IN SOUTHEAST COLORADO... AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES SOUTHEAST OF HASTY...OR 16 MILES WEST OF LAMAR...WHICH WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF EAST CENTRAL AND NORTHEAST BENT COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 540 PM MDT THU AUG 1 2013 COZ095-096-098-020015- EASTERN KIOWA COUNTY-LAMAR VICINITY/PROWERS COUNTY-WESTERN KIOWA COUNTY- 540 PM MDT THU AUG 1 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO... NORTHWESTERN PROWERS COUNTY IN SOUTHEAST COLORADO... AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WILEY...OR 11 MILES NORTHWEST OF LAMAR... WHICH WAS MOVING TOWARD THE NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... QUEENS RESERVOIR. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 559 PM MDT THU AUG 1 2013 COZ096-098-020030- EASTERN KIOWA COUNTY-LAMAR VICINITY/PROWERS COUNTY- 559 PM MDT THU AUG 1 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO... NORTH CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO... AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR QUEENS RESERVOIR...OR 13 MILES NORTH OF LAMAR...WHICH WAS MOVING TOWARD THE EAST AT 25 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHEASTERN KIOWA COUNTY AND EXTREME NORTH CENTRAL PROWERS COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 612 PM MDT THU AUG 1 2013 COZ096-020045- EASTERN KIOWA COUNTY- 612 PM MDT THU AUG 1 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO... AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHERIDAN LAKE TO 12 MILES SOUTH OF BRANDON...WHICH WAS MOVING TOWARD THE EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... SHERIDAN LAKE AND TOWNER. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. SOME LOCATIONS MAY ALSO HAVE PENNY TO NICKEL SIZE HAIL. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The Goodland radar (KGLD), 118 km away, was scanning. The volume nearest the first event began at 00:12 UTC.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
Widespread wind damage occurred to outbuildings and loose objects. A press announcers box at the Plainview school was completely destroyed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2013Every state in 2013This day in weather historyWarnings in Colorado, August 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 471698, 471707.